# SDR 95ZZZX2668

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO550*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 625393
- Condition: Seat Missing
- Location: Cylinder
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VALVE SPRING SEAT MISSING.
